# SDR DHL2001747517

- Difficulty date: February 12, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727-200
- Aircraft serial: 22253
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, STRINGER 15L STA 720B CRACKED.  CUT OUT DAMAGED AREA OF STRINGER PER SRM 53-10-3 FIG 5.  HFEC PER BOEING NDT PART 6, 51-00-00.  INSTALLED REPAIR PARTS PER SRM 53-10-3 FIG 5.
